# SDR E4EB2015112403

- Difficulty date: June 5, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N728SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SEAT TRACK HAS CORROSION AT STATION 1420, LBL 59. 32-163. FABRICATED & INSTALLED REPLACEMENT SEAT TRACK IAW SRM.
